# SDR CA000614023

- Difficulty date: June 2, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-18-150
- Aircraft time: 3,537 hours
- Engine: Lyc O320A2B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Channel
- Part number: 1220502
- Condition: Cracked
- Location: Channel
- Part time: 35,810 hours
- Component: Fuselage Main Fr, Piper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, CRACK WAS FOUND ON ONE VERTICAL MEMBER FROM CHANNEL.  WHEN THE RIGHT HAND WING WAS REMOVED TO CARRY OUT REPAIR, THE WELDS ON THE ADJACENT VERTICAL MEMBER WAS FOUND TO BE CRACKED. ALSO THE WELD AT THE FRONT OF THE UPPER DOOR CHANNEL WAS FOUND CRACKED.  CRACKS WERE REPAIRED BY WELDING AND THE AIRCRAFT WAS RETURNED TO SERVICE.
